I started taking this capsule one week ago, and I suddenly started having pain, but I' m not sure if it's from this or just arthritis.
As this is not a controlled substance by the FDA, it is difficult to tell if the substance you are taking is red yeast rice. If your symptoms started after taking the red rice, you might wish to consider stopping it and talk to your doctor. Perhaps he might be able to recommend a medication which would not cause the same problems.
Madhup Joshi, MD
- Red Yeast Rice Information for Consumers
- Red Yeast Rice Information for Healthcare Professionals (includes dosage details)
- Side Effects of Red Yeast Rice (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 1 answer
Can I take red yeast rice with omprazole? I am having a hard time taking a deep breath and wonder if
Posted 8 Dec 2013 • 1 answer
Posted 4 Jan 2015 • 1 answer
Posted 16 Sep 2016 • 0 answers
Posted 9 Oct 2017 • 2 answers